# SDR 200700114

- Difficulty date: January 30, 2007
- Submitted: January 30, 2007
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N515RL
- Make and model: Casa C212
- Aircraft serial: 405
- Aircraft time: 5,409 hours, 16,185 cycles
- Engine: Garrtt TPE33110R
- Propeller: Rotol R334482F13
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 2121151091
- Condition: Cracked
- Location: Lt Wing
- Part time: 5,409 hours, 16,185 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING CASA COM LETTER 212-224 AND CASA SB 212-57-57-30, A CRACK WAS NOTED FROM THE 4TH RIVET TO THE 5TH RIVET FROM THE BOTTOM, ON THE VERTICAL STIFFINER LOCATED ON THE LT WING AT STA 4700, AFT SPAR WEB.  THREE STIFFINERS NEXT TO THE ORIGINAL ARE CRACKED EXACTLY THE SAME, CRACKS ARE LOCATED INT HE SAME POSITIONS, BETWEEN THE 4TH AND 5TH RIVIT FROM THE BOTTOM.  THIS TOTALS 4EA CRACKED STIFFINERS.
